MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-23-US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Activation Failure (3270)
Health Effect - Clinical Code Transvalvular Pressure Gradient Increased (4854)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id {envpro-16-us}; product lot/serial number {unknown}; product type: {0195-heartvalves}; implant date {n/a}; explant date {n/a}.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the valve dislodged.Subsequently, a second valve was im planted.Additional information was received that a non-medtronic guidewire was used during the implant procedure and a pre-implant balloon aortic valvuloplasty (bav) was performed.The deployment starting point was at the mid-pigtail.Upon the first deployment attempt, the valve was found to be at a relatively high position and a recapture was attempted; however, the valve was unable to be recaptured.Therefore, the valve and delivery catheter system (dcs) were pulled to the descending aorta and deployed.It was clarified that the valve did not dislodge after release from the dcs.A post-implant bav was not performed after the implant of the first valve.A second transcatheter valve was implanted in the native aortic valve; however, restricted valve morphology and a mean pressure gradient of 40 millimeters of mercury (mm hg) were observed.Therefore, a post-implant bav was performed for the second valve while the patient was rapidly paced.After the post-implant bav, the valve's morphology improved.Per the physician, the patient's severe calcifi cation and fusion contributed to the event.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the valve dislodged.Subsequently, a second valve was im planted.Additional information was received that a non-medtronic guidewire was used during the implant procedure and a pre-implant balloon aortic valvuloplasty (bav) was performed.The deployment starting point was at the mid-pigtail.Upon the first deployment attempt, the valve was found to be at a relatively high position and a recapture was attempted; however, the valve was unable to be recaptured.Therefore, the valve and delivery catheter system (dcs) were pulled to the descending aorta and deployed.It was clarified that the valve did not dislodge after release from the dcs.A post-implant bav was not performed after the implant of the first valve.A second transcatheter valve was implanted in the native aortic valve; however, restricted valve morphology and a mean pressure gradient of 40 millimeters of mercury (mm hg) were observed.Therefore, a post-implant bav was performed for the second valve while the patient was rapidly paced.After the post-implant bav, the valve's morphology improved.Per the physician, the patient's severe calcific ation and fusion contributed to the event.Additional information was received that the mean gradient before the second valve was implanted was 20 millimeters of mercury (mm hg).After the second valve was implanted, the implant depth on the non-coronary cusp (ncc) was 3 millimeters (mm), and the implant depth on the left coronary cusp (lcc) was 5 mm.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24560270
Report Number9617601-2026-01715
Device Sequence Number9440371
Product Code NPT
UDI-Device Identifier00763000017811
UDI-Public(01)00763000017811(17)270627
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVOLUTPRO-23-US
Device Catalogue NumberEVOLUTPRO-23-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/12/2026
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight55 KG